# SDR QXEA2009121401047

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 6,752 hours, 7,307 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0134
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 18,992 hours, 19,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NR 1 PROP RPM FLUCTUATED FROM 850 TO 860 FOR APPROX FOR 3 SECONDS AND RETURNED TO 850 RPM.  REPLACED NR 1 PCU IAW AMM TASK 61-20-11-000-801 AND 61-20-11-400-801 AND TASK CARDS NR 661001, 661002, 6710008, 6710005. OPS CKS GOOD. ALL INDICATIONS NORMAL, ACFT OK FOR SERVICE.
